| Model Number |
SU130-0323 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.
Event or Problem Description
On (b)(6) 2025, the patient had an initial surgery for l5-s1 tlif.Customer reported the drain broke off and was retained inside the patient.On (b)(6) 2025, the patient was brought back to surgery for i&d of lumbar wound.The surgeon did not state that he removed any retained drain pieces and it is not documented in the specimen portion of the intraoperative record.No further information was provided by the customer.
Additional Manufacturer Narrative
A non-conformance review was conducted for lot 1240157 and there were no non-conformances related to the reported event issued during the manufacturing of this lot.Visual inspection and pull test were conducted on the drains within this lot and met the established acceptance criteria.There was no device returned for evaluation; therefore, the affected device could not be evaluated to determine the root cause.A corrective and preventive action has been initiated to further investigate the reported issue.We will continue to monitor and take actions, as applicable.